岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2020, Vol. 42 Issue (8): 1456-1464    DOI: 10.11779/CJGE202008010
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
岩土工程简化可靠度设计方法——修正分位数法
杨智勇1, 唐栋*2, 张蕾3, 祁小辉4
1.台湾大学土木工程学系,台湾 台北;
2.长沙理工大学水利工程学院,湖南 长沙 410114;
3.太原理工大学水利科学与工程学院,山西 太原 030024;
4.南洋理工大学土木环境工程学院,新加坡
Simplified reliability-based design method for geotechnical structures—modified quantile value method
YANG Zhi-yong1, TANG Dong2, ZHANG Lei3, QI Xiao-hui4
1. Department of Civil Engineering, Taiwan University, Taipei China;
2. School of Hydraulic Engineering, Changsha University of Science & Technology, Changsha 410114, China;
3. College of Hydro Science and Engineering, Taiyuan University of Technology, Taiyuan 030024, China;
4. School of Civil and Environmental Engineering, Nanyang Technological University, Singapore

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6